# SDR CALA2020070401036

- Difficulty date: July 2, 2020
- Submitted: July 5, 2020
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 58,780 hours, 25,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILS FOR ESPU BATTERY EMER R PER NR 9298007.  REMOVED AND REPLACED 12WL BATTERY IAW AMM 33-51-38-000-002- A AND 33-51-38-400-002-A.  OP CHECK GOOD IAW AMM 33-51-00-71 0-001-A.
